# SDR SWI2025F01612

- Difficulty date: July 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R BTWN BS 295 & 310.  (C-CHECK)  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, AND DWG SH670-31630 REV. K SHEET 1.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  MAJOR REPAIR.
